Does he give you a reason why he is all of a sudden changing your meds? Sounds kind of strange to randomly go in there and change someones meds.
I pray that you are able to talk to your doc about
this and let him know that this is working well for you and he doesn't make any changes. I would be very frank with him too and let him know that if he wants to make changes to your meds, he needs to do it responsibly or you could suffer needlessly. It does sound a little unethical to withdraw someone from meds like that cold turkey. Please keep us posted on what the doc says. And know that we are here for you anytime you need us.
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*